Still have cardiophobia

As of now I've been managing my anxiety a lot better now. However my fears of something wrong with my heart are still stuck with me.

I've been trying to cut down on the propranolol but every time I try my body becomes terrified that my heart rate is going to shoot up so high I'll get a heart attack. Should I try and cut down on them or should I continue to take them? Thanks.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Have you been checked out by a doctor and ruled out anything actually physical? I was going through this for 5-6 months and I'm finally starting to get some better and some relief!

  • No but I have been told by my doctors I should just cut down on them but it's so hard for me to do so!

  • I would trust your doctor as long as you trust your doctor if that makes sense!

  • I suppose I should. I'm already doing a decent job cutting down today. The reason I was concerned is because I'm nearly out of propranolol and I can't get more until the Easter weekend is over.

  • I just started Propanolol last week. I'm not sure how I feel about it. Like you said, as soon as my dose starts to wear off, it's like my heart goes crazy! I'm also having trouble getting to sleep. My doctor isn't very helpful- he's just like, "well, this will help your symptoms". My heart is structurally normal, but it races on occasion and I have palpitations. How much were/are you taking?

  • Nice to know I'm not the only one with this kind of problem. And I was taking 1 three times daily. The propranolol dose is 40mg.

You may also like...